MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV STABLEPOINT; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION INTELLANAV STABLEPOINT; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number M004RFSDS96200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 04/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an ablation procedure, an intellanav stablepoint catheter was selected for use.At the end of the case, the patient went into typical atrial flutter.The physician used a standard curve stablepoint catheter to ablate the cti.During ablation, the physician was notified by the bsc clinical specialist many times that high force was being reported on the catheter.Standard protocol was followed to warm up the stablepoint catheter and was zero'd while floating in the atrium; no errors were appearing otherwise on the catheter so the high force readings were assumed to be accurate.Physician ignored warnings from the clinical and from the opal software flashing red on the screen and continued to ablate at forces of 80+ grams throughout the case.An ultrasound clinical specialist notified the physician that she saw a pericardial effusion forming around the right atrium.Physician attempted to get better views on the ultrasound machine and diagnose this issue.He did not see an effusion and continued to ablate to finish with bi-directional block on the cti line.Overnight, the patient was diagnosed to have a pericardial effusion that required a pericardial window to drain this excess fluid.No further information regarding the patient status was able to be provided.The device is not expected to be returned as it was disposed.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available because the device was discarded.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.

Brand Name
INTELLANAV STABLEPOINT
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key21952982
Report Number2124215-2025-28209
Device Sequence Number9122328
Product Code OAE
UDI-Device Identifier08714729992233
UDI-Public(01)08714729992233
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P150005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM004RFSDS96200
Device Catalogue NumberM004RFSDS96200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Initial Report FDA Received Date05/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown